Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Cold followed by coughing fits, earache, no relief with auralgan, persisting impaired hearing. Cause?

Hi There, I have had a cold for just over 3 weeks now (started off with with a fever, headache, sore throat and blocked sinus ) due to the coughing fits i had which were much worse in the evening and often carried on throughout the whole night, i developed an earache - i used auralgan ear drops and iburofen. at one stage i felt that i was getting better however the symtoms came back twice as bad and i can still not hear out my right ear?
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

You are suffering from upper respiratory Tract infection and you should have taken antibiotic course and and some antihistamines. Regarding the ear pain, as per your symptoms it seems you have blocked right Eustachian tube due to throat infection.

I'll advise you to consult your local doctor and take necessary medication and you will be out of disease.

Wish for good health.
Answered: Sun, 1 Dec 2013
I find this answer helpful

 4 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor